| Catalog Number |
42502605401 |
| Medical Device Problem Code |
Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while preparing the implants for use, significant deformation was observed in the packaging of both inner and outer blisters.The implant was observed to be bulging against the tyvek peel layer.The surgeon requested another implant of identical reference number to be used instead, citing safety, quality, and sterility concerns.
Additional Manufacturer Narrative
(b)(4).G2: foreign: event occurred in singapore.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11 the reported event was confirmed by review of pictures.Visual examination of the provided photos identified significant deformation in the packaging of both inner and outer blisters/capsules/tyvek/plastic.Sterility, or breach thereof, cannot be determined.The device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.